Thunderstorm Wind, Richland
- When
- November 10, 6:25 PM EST
- Where
- Richland County, Mansfield
- Property damage
- $8,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.767, -82.517
Thunderstorm winds downed three trees.
7 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Nov 10, 1:50 PM EST, 4 hours 35 minutes earlier.
AREA FORECAST DISCUSSION. NATIONAL WEATHER SERVICE CLEVELAND OH 150 PM EST SUN NOV 10 2002 WL SEND THE ZONES OUT IN 10 DUE TO THE WATCH. CDFNT MOVG THRU TNGHT...TEMPS STILL ON THE WARM SIDE FOR MON AS PER TDAS FWC. .CLE... OH...SVR TSTM WATCH TIL 7 PM NW OH. PA...NONE.
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-101315- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 612 AM EST SUN NOV 10 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE... SEVERE THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON. SPC HAS PLACE NORTHERN OHIO AND NORTHWEST PENNSYLVANIA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT IN ILLINOIS LATER THIS AFTERNOON AND THEN MOVE EAST ACROSS THE CWA. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE MOST LIKELY FORM OF SEVERE WEATHER. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
OHZ003-006>014-017>023-027>033-047-089-036-037-110030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 624 PM EST SUN NOV 10 2002 TORNADO WATCH #747 HAS BEEN REMOVED FROM THE FOLLOWING AREAS... LUCAS...OTTAWA...WOOD...SANDUSKY...ERIE OH...HURON...SENECA...HANCOCK...CRAWFORD OH...WYANDOT AND MARION. TORNADO WATCH #747 REMAINS IN EFFECT FOR...ASHTABULA LAKESHORE... ASHTABULA INLAND...LAKE...GEAUGA...CUYAHOGA...LORAIN...TRUMBULL... ERIE OH...SUMMIT...PORTAGE...MEDINA...MAHONING...ASHLAND... RICHLAND...WAYNE...STARK...MORROW...HOLMES AND KNOX COUNTIES... KIELTYKA
The Cleveland radar (KCLE), 91 km away, was scanning. The volume nearest the first event began at 23:22 UTC.
7 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed three trees.
Thunderstorm winds downed many trees and large limbs in the Wooster and Smithville areas.
Thunderstorm winds downed five trees and many large limbs in the Warren area.
Thunderstorm winds downed a few large tree limbs near Jefferson.
Thunderstorm winds downed several trees and large limbs.
Thunderstorm winds downed six large trees.
Thunderstorm winds downed several trees on the north side of Youngstown.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2002Every state in 2002This day in weather historyWarnings in Ohio, November 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5325744, 5325746, 5325748, 5325750, 5325745, 5325747, 5325749.